An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

No getting off Klonopin

Discussion in 'Withdrawal Symptoms' started by redtail57, Dec 11, 2018.

  1. redtail57

    redtail57 Active Contributor

    I am within hair of having my Klonopin taken away from me after taking as much as 8mg a day for 35 years . I have never made it more than 4 days without it . I have been through opiate, including heroin withdrawal and made it through it. But this I refuse to put myself through . I take it for combat ptsd and it still works for me. The damn Dr. says it can't still be working due to tolerance . Bull ****! I don't have that much life left so why can't they just leave me alone? I don't bother anyone , I pay my bills and don't break any laws . The withdrawal could kill me . I have tasted enough of the withdrawal to know. Do they want me dead ? I think they do want me dead . If I am dead then no more compensation check. PLEASE READ THIS FOR ME AND OTHERS LIKE ME AND PASS IT ON! PLEASE! http://w-bad.org/deaths-from-cold-turkey/
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @redtail57 good morning. i'm sorry about this. it doesn't seem right... i looked at the link and it's just plain sad. the medical folks are supposed to be helping people... you dr wants you to stop cold turkey? that's crazy.
    deanokat and redtail57 like this.
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @redtail57... If your doctor is threatening to make you stop taking Klonopin cold turkey, that's malpractice. Quitting any benzodiazepine cold turkey can be incredibly dangerous. And since you've been taking it for so long, I think you would be in even more danger. Have you considered finding another doctor? Just a thought.

    By the way, I checked out that link you shared and it makes me sick to my stomach. People should not be treated that way. Ever.
    Dominica and redtail57 like this.
  4. redtail57

    redtail57 Active Contributor

    I can't find a doctor that will prescribe it to me. They pass the buck to my pcp and she says no way will she become part of the problem .
    Dominica likes this.
  5. redtail57

    redtail57 Active Contributor

    The DEA is wanting to eliminate benzos to short term use. Like 2 weeks . I can't even find any on the street . Its like they have vanished . We have an evil government . They want to eliminate all of the undesirables , homeless , addicts . The doctor that is currently prescribing them to me said I would go through some discomfort but just for a week or two.
  6. redtail57

    redtail57 Active Contributor

    Thanks for your reply !
  7. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @redtail57 they may want you gone, but we want you HERE! so figure out a way to stay ;) i know the gov't is corrupt in so many ways.... grrrr!

    i wish i had the answer for you!
  8. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Have you tried seeing an addiction specialist? If you're in the U.S., you can find an addiction specialist by using the Find a Doctor tool on the American Board of Addiction Medicine's website. Here's the link:

    https://www.abam.net/find-a-doctor/

    An addiction specialist should be able to help you wean off of the Klonopin.
    redtail57 likes this.
  9. redtail57

    redtail57 Active Contributor

    I don't want off of it.It helps my ptsd. Lets take everyone of coffee , mtn dew, cigarettes . Alcohol and food for over weight folks .
    Dominica likes this.
  10. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Oh. I'm sorry. I misunderstood. In that case, I'm not sure what you can do. But I wish you good luck. I wish I had an answer. :(
    redtail57 and Dominica like this.
  11. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @redtail57 i understand... and i hear you about the other things (coffee, etc.)

    i do hope you can find a dr to work with you.... in a way that WILL work for you.
    redtail57 and deanokat like this.
  12. redtail57

    redtail57 Active Contributor

    I truly appreciate the help from everyone that has posted to me ! Unfortunately I will be taking a sabbatical ( Greek: sabbatikos (σαββατικός), literally a "ceasing") now as this time of year puts me into a strange kind of depression that I cannot describe . It usually lasts through the New Year . Its the birth of Christ and He is rarely mentioned . He said to give to the needy and the poor . He said if you do it for them it's the same as doing it to Him . As for me I will do as I do every year and stay home alone and wait for my Wife to come home with leftovers from the big get together at her parents house . As for the New Year , nothing changes for me , just a little older . Peace and Blessings to you and yours !:confused:
    deanokat likes this.
  13. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @redtail57 hey there. i'm sorry that you struggle with depression at this time of year. i know so many people that do.... it sounds like you're ok with hibernating through the season. i hear you on that!! i love hibernating myself!!

    look forward to you coming back after your sabbatical!! (we will miss you though....) ;)

    i'll mention Jesus. grateful for Jesus... for His Father...for Love that flows from them to us via the Holy Spirit. May that Love infuse our lives as we indeed reach out to others in love.....

    happy birthday Jesus!
    True concern and redtail57 like this.
  14. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Peace and blessings to you and yours as well, @redtail57. We are here anytime you need us. Always remember that.
    redtail57 likes this.
  15. True concern

    True concern Community Champion

    I just saw this and I really love it:)
    deanokat likes this.